Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 157, NWS Birmingham, AL

July 10, 2007Hale County, Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 10, 2007, 6:11 PM CDT for Hale County, Perry County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2007, 6:11 PM CDT (23:11 UTC)
Expired
Jul 10, 2007, 6:34 PM CDT
In force
23 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Hale County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 90 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1815 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 102311
SVRBMX
ALC065-105-102345-
/O.NEW.KBMX.SV.W.0157.070710T2311Z-070710T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
611 PM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PERRY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MARION...
  SOUTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF GREENSBORO...

* UNTIL 645 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHEAST OF GREENSBORO...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARION BY 625 PM CDT...

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3269 8770 3249 8758 3253 8719 3283 8734

$$

10/ARM
2 follow-up statements
000 
WWUS54 KBMX 102325
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CDT TUE JUL 10 2007

ALC065-102335-
/O.CAN.KBMX.SV.W.0157.000000T0000Z-070710T2345Z/
HALE AL-
625 PM CDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR HALE COUNTY IS CANCELLED...

LAT...LON 3282 8745 3268 8746 3251 8751 3251 8719
      3282 8729

$$

ALC105-102345-
/O.CON.KBMX.SV.W.0157.000000T0000Z-070710T2345Z/
PERRY AL-
625 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN PERRY COUNTY...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FOLSOM...OR ABOUT 7
MILES NORTHWEST OF MARION...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MORGAN SPRINGS BY 630 PM CDT...

LAT...LON 3282 8745 3268 8746 3251 8751 3251 8719
      3282 8729

$$

10/ARM
000 
WWUS54 KBMX 102334
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CDT TUE JUL 10 2007

ALC105-102344-
/O.CAN.KBMX.SV.W.0157.000000T0000Z-070710T2345Z/
PERRY AL-
634 PM CDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERRY COUNTY IS
CANCELLED...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE MOVED OUT OF THE COUNTY.

LAT...LON 3282 8745 3268 8746 3251 8751 3251 8719
      3282 8729

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:17 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 10, 3:17 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT TUE JUL 10 2007

.DISCUSSION...OTHER THAN THE ADDED WORKLOAD OF NOW ACTUALLY HAVING
GRASS TO MOW...NOT GOING TO COMPLAIN MUCH ABOUT THE FORECAST FOR
THE NEXT WEEK.

MODELS IN GOOD AGREEMENT GENERALLY THROUGH THE FIRST 84 HOURS...
ALTHOUGH SOME CONCERNS IN THAT NEITHER NAM NOR GFS REALLY SEEMED
TO DO WELL IN THE INITIAL PERIOD TODAY. HOWEVER...MORE LARGE
SCALE/SYNOPTIC SCALE INFLUENCES HIGHLIGHTED BY BOTH MODELS SHOULD
BECOME MORE PREVALENT BY TOMORROW. AS TROUGH SHARPENS ACROSS THE
EASTERN STATES...THAT WILL PUT US IN NORTHWESTERLY FLOW...AND ON
THE FRINGES OF CONCERN FOR MCS/DERECHO ACTIVITY...WHICH WOULD MOST
LIKELY AFFECT SOUTHWESTERN PORTIONS OF THE FORECAST AREA THURSDAY.
BY FRIDAY...A FAIRLY VIGOROUS SHORT WAVE IN THE NORTHWEST FLOW
SHOULD BRING ANOTHER BOUT OF DECENT RAIN CHANCES. EXPECT TO SEE A
BIT OF A BREAK IN THE ACTION FOLLOWING THE PASSAGE OF THIS WAVE ON
SATURDAY.  THEN...WITH THE RIDGE STRENGTHENING/SHARPENING OVER THE
WEST...GFS SEEMS TO BREAK OFF A BIT OF A LOW IN THE BASE OF THE
TROUGH...WHICH LINGERS WHILE THE NORTHERN PORTION OF THE TROUGH
SHEARS OUT. AFTER A BRIEF STINT OVER THE MIDWEST...BOTH GFS AND
EURO DRIFT THIS WEAKNESS EASTWARD TO THE MISSISSIPPI VALLEY...
ALTHOUGH THERE ARE SOME TIMING DIFFERENCES. EITHER WAY...THE
POSITION OF THE BERMUDA HIGH AND UPPER LEVEL WEAKNESS APPEAR AT
LEAST TO OFFER NORMAL TO SLIGHTLY ABOVE NORMAL RAIN CHANCES FROM
SUNDAY THROUGH TUESDAY. EXPECT TEMPS TO HOLD NEAR NORMAL FOR THE
MOST PART...ALTHOUGH WE MAY SEE SLIGHTLY COOLER NIGHTS IN THE
NORTHWEST FLOW UNTIL SOUTHERLY FLOW RETURNS.

JD/81

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA AND WILL
AFFECT THE BMX...EET TCL AND ANB AIRFIELDS BETWEEN 19 AND 23Z...AND
LIKELY APPROACH MGM AND TOI BY 22Z.  CEILINGS WILL RANGE FROM 3000
TO 5000 FEET...DROPPING TO 2000 FEET OR LESS IN ASSOCIATION WITH
THUNDERSTORMS.  VISIBILITY WILL ALSO BE DIMINISHED...AS LOW AS 1/2
MILE IN ASSOCIATION WITH THE HEAVIEST DOWNPOURS.  PRECIPITATION WILL
LIKELY CONTINUE THROUGH THE OVERNIGHT HOURS.  ELECTED TO INCLUDES
VCTS OR SHRA AT MOST LOCATIONS...WITH THUNDERSTORMS BECOMING MORE
LIKELY BEFORE NOON AGAIN TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     71  85  66  89  66 /  60  80  10  10  10
ANNISTON    71  86  68  90  68 /  60  70  20  10  10
BIRMINGHAM  74  87  69  90  68 /  60  70  10  10  20
TUSCALOOSA  74  89  71  92  69 /  60  70  10  10  20
CALERA      74  88  70  90  68 /  60  70  20  10  20
AUBURN      72  86  71  90  70 /  20  50  20  10  10
MONTGOMERY  74  91  72  93  70 /  20  50  20  10  10
TROY        74  90  71  93  71 /  20  40  30  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

81/81/12
Hazardous weather outlook, Jul 10, 1:01 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 PM CDT TUE JUL 10 2007

ALZ011>015-017>050-111801-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
101 PM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE THROUGH 8
PM.  THE PRIMARY THREAT WILL BE WIND GUSTS OF 35 TO 45 MPH ALTHOUGH
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING ARE ALSO A CONCERN.
SEVERAL UPPER LEVEL IMPULSES...COUPLED WITH THE HEATING OF THE DAY
IS EXPECTED TO ENHANCE THE THUNDERSTORM ACTIVITY.

WET MICROBURST POTENTIAL:
BIRMINGHAM...LOW.
MONTGOMERY...LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY AS A STRONG
MID LEVEL SHORT WAVE MOVES INTO AND ACROSS THE AREA.

NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED THROUGH THE REMAINDER OF
THE PERIOD AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
MAY BE REQUIRED TODAY AND AGAIN ON WEDNESDAY.

KSL

In the hours before

Special weather statement, Jul 10, 5:54 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT TUE JUL 10 2007

ALZ041-102330-
AUTAUGA-
554 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR AUTAUGA COUNTY UNTIL 630
PM CDT...

...THIS INCLUDES THE CITY OF PRATTVILLE...

AT 554 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
AUTAUGAVILLE TO 6 MILES SOUTHEAST OF AUTAUGAVILLE...MOVING EAST AT 20
MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

10/ARM
Special weather statement, Jul 10, 6:00 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CDT TUE JUL 10 2007

ALZ044-102345-
MONTGOMERY-
600 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MONTGOMERY COUNTY UNTIL
645 PM CDT...

...THIS INCLUDES THE CITY OF MONTGOMERY...

AT 600 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ALONG A LINE EXTENDING FROM 20 MILES WEST OF MONTGOMERY
TO 29 MILES SOUTHWEST OF MONTGOMERY...MOVING EAST AT 20 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

10/ARM
Local storm report, Jul 10, 6:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     LINDEN                  32.30N 87.79W
07/10/2007                   MARENGO            AL   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN FROM LINDEN TO 5 MILES
            EAST OF LINDEN. DIME SIZE HAIL WAS ALSO REPORTED.

&&

JONES/90
Special weather statement, Jul 10, 6:06 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT TUE JUL 10 2007

ALZ042-102330-
LOWNDES-
606 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES COUNTY UNTIL 630
PM CDT...

AT 606 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ALONG A LINE EXTENDING FROM MANACK TO 5 MILES NORTHEAST
OF LOGAN...MOVING EAST AT 20 MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

10/ARM
Local storm report, Jul 10, 6:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
608 PM CDT TUE JUL 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     LINDEN                  32.30N 87.79W
07/10/2007                   MARENGO            AL   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN FROM LINDEN TO 5 MILES
            EAST OF LINDEN. DIME SIZE HAIL WAS ALSO REPORTED.

&&

JONES/90
Special weather statement, Jul 10, 6:09 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT TUE JUL 10 2007

ALZ032-033-110000-
HALE-PERRY-
609 PM CDT TUE JUL 10 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY AND HALE COUNTIES
UNTIL 700 PM CDT...

...THIS INCLUDES THE CITIES OF...GREENSBORO AND MARION...

AT 609 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES SOUTHEAST OF GREENSBORO...MOVING NORTHEAST AT 20
MPH.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL
TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE
AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY
SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL
AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE
THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO
SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER
OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER
THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.

10/ARM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:51 PM CDTSevere Thunderstorm WarningBMXSt. Clair24 min
Jul 10, 3:02 PM CDTSevere Thunderstorm WarningBMXCalhoun28 min
Jul 10, 3:31 PM CDTSevere Thunderstorm WarningBMXCalhoun29 min
Jul 10, 4:46 PM CDTSevere Thunderstorm WarningBMXDallas29 min
Jul 10, 5:26 PM CDTSevere Thunderstorm WarningBMXLowndes34 min
Jul 10, 5:44 PM CDTSevere Thunderstorm WarningBMXMarengo31 min
Jul 10, 6:57 PM CDTSevere Thunderstorm WarningBMXBullock, Pike33 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.